# SDR CAL90456

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK IN L/E SKIN SPLICE DOUBLER AND ANGLE CLIP JUST OUTBOARD OF LEFT WING VORTILON.  A DOUBLER AND CLIP WERE INSTALLED IAW ECRA 5710-01697.  (X)
